Opened Access On a determinantal formula of Tadić
Cites

Show item statistics
Icon
Export to
Author: Lapid, Erez M.
Mínguez Espallargas, Alberto
Department: Universidad de Sevilla. Departamento de álgebra
Date: 2014-02
Published in: American Journal of Mathematics, 136 (1), 111-142.
Document type: Article
Abstract: We study a special class of irreducible representations of GLn over a local non-Archimedean field which we call ladder representations. This is a natural class in the admissible dual which contains the Speh representations. We show that the Tadić determinantal formula is valid for this class and analyze the standard modules pertaining to these representations.
Cite: Lapid, E.M. y Mínguez Espallargas, A. (2014). On a determinantal formula of Tadić. American Journal of Mathematics, 136 (1), 111-142.
Size: 489.7Kb
Format: PDF

URI: http://hdl.handle.net/11441/47625

DOI: https://doi.org/10.1353/ajm.2014.0006

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)